# SDR DLL10992564

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1732D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1213
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter Module
- Condition: Leaking
- Location: Hyd System
- Component: 15056006139
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI, IN BRAKE PRESSURE LOST B SYSTEM PRESSURE LOW AND QTY LESS THAN 1/4 NORMAL BRAKES ACCUMULATOR PRESSURE LOW.  FOUND HIGH PRESSURE FILTER MODULE LEAKING FROM WEEP HOLE.  REPLACED HI PRESS FILTER MOD PER M/M (P/N 297001913) (S/N 0943) OFF (S/N 0715) LOG NUMBER C346311001.
